# SDR DALA2022091306071

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 68,378 hours, 27,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8915924) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LED AT ROW 23 INOP. FOUND CONNECTOR BEHIND SIDEWALL GRILLE AT ROW 22 DISCONNECTED. RECONNECTED. OPS CHECK GOOD.
